Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/880
Title: GROUP RINGS OVER FROBENIUS RINGS
Authors: ASSUENA, S.
Issue Date: 2018
Journal: Journal of Mathematical Sciences: Advances and Applications
ISSN: 0974-5750
Citation: ASSUENA, S.. GROUP RINGS OVER FROBENIUS RINGS. Journal of Mathematical Sciences: Advances and Applications, v. 53, n. 1, p. 101-108, 2018.
Access Type: Acesso Restrito
DOI: 10.18642/jmsaa_7100121999
URI: https://repositorio.fei.edu.br/handle/FEI/880
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.